# SDR SWAA061463

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 33,989 hours, 28,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND STRINGER SPLICE CRACKED AT BS 360, STR 2R.  REPAIRED STRINGER SPLICE PER SRM.
